Joaquin Ortega Cerda

Joaquin Ortega Cerda

Catedrático de Universidad

ORCID: 0000-0002-6616-4257
Scopus Author ID: 6603123795
Researcher ID: J-6301-2014
Área de conocimiento: Análisis Matemático

Grupo de Investigación: Grup de Teoria de Funcions

Información de contacto
Departamento de Matemáticas e Informática
Gran Via de les Corts 585
934035747
jortega(a)ub.edu

Mi perfil

I did my thesis in Mathematics at the Universitat Autònoma de Barcelona. I was a postdoc researcher in the University of Wisconsin at Madison in 1995 where I returned as a visiting professor during ... + info

Formación académica

Matemàtiques . Universitat Autònoma de Barcelona . 1995 . (Doctorado)
Matemàtiques . Universitat de Barcelona . 1991 . (Diplomatura / Licenciatura / Grado)

Publicaciones Relevantes (publicaciones en revistas y otras publicaciones - últimos 10 años)

Frédéric Bayart; Ole Fredrik Brevig; Antti Haimi; Joaquim Ortega-Cerdà; Karl-Mikael Perfekt. (2019). Contractive inequalitie for Bergman spaces and multiplicative Hankel forms. Transactions of the American Mathematical Society, 371(1), pp. 681 - 707 . Repositorio Institucional . ISSN: 0002-9947
Berman, R.; Ortega-Cerdà, J. (2018). Sampling of real multivariate polynomials and pluripotential theory. American Journal of Mathematics, 140(3), pp. 789 - 820 . Repositorio Institucional . ISSN: 0002-9327
Lev, N.; Ortega-Cerdà, J. (2016). Equidistribution estimates for Fekete points on complex manifolds. Journal of the European Mathematical Society, 18(2), pp. 425 - 464 . Repositorio Institucional . ISSN: 1435-9855
Beltran, C; Marzo, J.; Ortega-Cerdà, J. (2016). Energy and discrepancy of rotationally invariant determinantal point processes in high dimensional spheres. Journal of Complexity, 37, pp. 76 - 109 . Repositorio Institucional . ISSN: 0885-064X
Groechenig, K.; Ortega-Cerda, J.; Romero, J.L. (2015). Deformation of Gabor systems. Advances in Mathematics, 277, pp. 388 - 425 . Repositorio Institucional . ISSN: 0001-8708
Defant, A.; Frerick, L.; Ortega-Cerdà, J.; Ounaïes, M.; Seip, K. (2011). The Bonenblust-Hille inequality for homogeneous polynomials is hypercontractive. Annals of Mathematics, 174(1), pp. 485 - 497 . Repositorio Institucional . ISSN: 0003-486X

Dirección de Tesis, Tesinas y Trabajos de Investigación (últimos 10 años)

Jeremiah A. Buckley . (2013) . Random zero sets of analytic functions and traces of functions in Fock spaces (Tesis Doctoral) . Universitat de Barcelona.

Conferéncias y Participaciones en Congresos (últimos 10 años)

Joaquim Ortega Cerdà (2016). Sampling real polynomials. (Conferencia invitada) . 7th European Congress of Mathematics . Berlin . ALEMANIA